×

Found 211 Documents (Results 1–100)

Generalized solutions of degenerate integro-differential equations in Banach spaces. (English. Russian original) Zbl 07831288

J. Math. Sci., New York 279, No. 5, 710-722 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 139-151 (2020).
MSC:  45N05 45K05
PDFBibTeX XMLCite
Full Text: DOI

The asymptotic estimates of the solutions to the linear damping models with spatial dependent coefficients. (English) Zbl 07859842

Kähler, Uwe (ed.) et al., Analysis, applications, and computations. Proceedings of the 13th ISAAC congress, Ghent, Belgium, August 2–6, 2021. Cham: Birkhäuser. Trends Math., 591-602 (2023).
PDFBibTeX XMLCite
Full Text: DOI

On maximal regularity for the Cauchy-Dirichlet mixed parabolic problem with fractional time derivative. (English) Zbl 1435.35100

“Bruno Pini” Mathematical Analysis Seminar 2018. Papers from the seminar, University of Bologna, Bologna, Italy, 2018. Bologna: Università di Bologna, Alma Mater Studiorum. 147-157 (2018).
MSC:  35B65 35K20 35R11
PDFBibTeX XMLCite
Full Text: DOI

Construction of a minimax solution for an eikonal-type equation. (English. Russian original) Zbl 1185.35058

Proc. Steklov Inst. Math. 263, Suppl. 2, 191-201 (2008); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 14, No. 2, 182-191 (2008).
PDFBibTeX XMLCite
Full Text: DOI

On the initial-boundary value problems for a degenerate parabolic equation. (English) Zbl 1154.35062

Rencławowicz, Joanna (ed.) et al., Parabolic and Navier-Stokes equations. Part 1. Proceedings of the confererence, Bȩdlewo, Poland, September 10–17, 2006. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 81, Pt. 1, 197-211 (2008).
MSC:  35K65 35K60
PDFBibTeX XMLCite
Full Text: Link

On positive solutions of hypoelliptic second order differential equations. (English) Zbl 1141.35358

Lanconelli, Ermanno (ed.) et al., Subelliptic PDE’s and applications to geometry and finance. Papers of the meeting, Cortona, Italy, June 12–17, 2005. Potenza: Università degli Studi della Basilicata, Dipartimento di Matematica (ISBN 978-88-902965-0-5/pbk). Lecture Notes of Seminario Interdisciplinare di Matematica 6, 209-216 (2007).
PDFBibTeX XMLCite

Interfaces in solutions of diffusion-absorption equations in arbitrary space dimension. (English) Zbl 1083.35028

Rodrigues, José F. (ed.) et al., Trends in partial differential equations of mathematical physics. Selected papers of the international conference held on the occasion of the 70th birthday of V. A. Solonnikov, Óbidos, Portugal, June 7–10, 2003. Basel: Birkhäuser (ISBN 3-7643-7165-X/hbk). Progress in Nonlinear Differential Equations and their Applications 61, 257-273 (2005).
PDFBibTeX XMLCite

Uniform approximation of solutions of nonlinear parabolic problems in perforated domains. (Russian, English) Zbl 1150.35444

Ukr. Mat. Zh. 56, No. 9, 1244-1258 (2004); translation in Ukr. Math. J. 56, No. 9, 1481-1498 (2004).
MSC:  35K55 35C20
PDFBibTeX XMLCite
Full Text: DOI

On a nonlinear hyperbolic-parabolic equation. (English) Zbl 1047.35072

Madaune-Tort, M. (ed.) et al., 7th Zaragoza-Pau conference on applied and statistical mathematics, Jaca (Huesca), September 17–18, 2001. Zaragoza: Univ. de Zaragoza, Seminario Matemático “García de Galdeano” (ISBN 84-96214-04-4/pbk). Monogr. Semin. Mat. “García de Galdeano” 27, 289-296 (2003).
MSC:  35K65 35L65
PDFBibTeX XMLCite

Bounded solutions for a class of quasi-linear parabolic problems with a quadratic gradient term. (English) Zbl 1028.35058

Lorenzi, Alfredo (ed.) et al., Evolution equations, semigroups and functional analysis. In memory of Brunello Terreni. Containing papers of the conference, Milano, Italy, September 27-28, 2000. Basel: Birkhäuser. Prog. Nonlinear Differ. Equ. Appl. 50, 39-48 (2002).
MSC:  35K20 35K55 35D05
PDFBibTeX XMLCite

An optimal control problem for the Oskolkov equation. (English. Russian original) Zbl 1029.35077

Differ. Equ. 38, No. 7, 1064-1066 (2002); translation from Differ. Uravn. 38, No. 7, 997-998 (2002).
MSC:  35G25 49J20 58E25 35B37
PDFBibTeX XMLCite
Full Text: DOI

A mixed problem for one pseudoparabolic system in an unbounded domain. (English. Ukrainian original) Zbl 0983.35076

Ukr. Math. J. 53, No. 1, 141-148 (2001); translation from Ukr. Mat. Zh. 53, No. 1, 123-129 (2001).
MSC:  35K70
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software